# SDR DXTA2023092095940

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N556QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605553
- Aircraft time: 13,969 hours, 10,787 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THE ACFT PITCHED NOSE UP. REDUCED POWER & MANUALLY TRIMMED NOSE FWD TO FULL NOSE DOWN.  APPROX TRIMMED CORRECTLY, FLAPS 15 & 160 KNOTS. BEFORE STARTING TAKEOFF ROLL ALL ANNUNCIATORS EXTINGUISHED. NO TAKEOFF ANNUNCIATION  ILLUMINATED.  AFTER LANDING, TRIMMED TRIM WHEEL ALL THE WAY AFT & TRIM WHEEL STOPPED AT AFT POSITION FOR TAKEOFF. TRIM TAB ON ELEVATOR SHOWING NOSE UP.  PERFORMED ELEVATOR TRIM TAB CONTROL WHEEL REMOVAL & INSTALLATION. NOTED TRIM WHEEL POINTER TO BE OUT OF RIG.  BELIEVE POINTER JUMPED TRACK ON TRIM WHEEL. RIGGED TRIM WHEEL POINTER,  NO DEFECTS NOTED.  WORK PERFORMED IAW AMM 27-32-01. VERIFIED ELEVATOR TRIM TAB SYS RIGGING CORRECT, NO DEFECTS NOTED. WORK PERFORMED IAW AMM 27-31-01.
